# SDR SWAA2025070779843

- Difficulty date: June 9, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS440 - BS480; BS500 - BS500D; LBL23 WL156.   DURING OK TO INSTALL SIDEWALL SUPPORT FOUND BAFFLE CRACKED AT FCB STA 400 APPROX. LBL 23 AND WL 156;  REMOVED AND REPLACED SIDEWALL SUPPORT AT FCB BS 396-BS 500D LBL 23 WL 156 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  INSTALLED FLOOR TO SIDEWALL SUPPORT BS396 TO BS500D LBL23 WL 156 IAW 51-40-02-0G-0 AND DWG 43A7500.  R & R SIDEWALL SUPPORT AT FCB BS 396-BS 500D LBL 23 WL 156,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  INSTALLED FLOOR TO SIDEWALL SUPPORT BS396 TO BS500D LBL23 WL 156 IAW 51-40-02-0G-0 AND DWG 143A7500 REV:-.  FOUND SIDEWALL SUPPORT INSTALLATION INCORRECT, EXISTING SHIM BETWEEN SIDEWALL SUPPORT AND BAFFLE AT BS 500 AND BS 500A NOT CALLED IN MECHANICAL DRAWING 143A7500 REV:-.  FOUND SEVERAL GAPS ALONG SIDEWALL SUPPORT BAFFLES.  REMOVED & REINSTALLED CORRECTLY FLOOR TO SIDEWALL SUPPORT BS396 TO BS500D LBL23 WL 156 IAW 51-40-02-0G-0 AND DWG 143A7500 REV:-.
